MAUDE Adverse Event Report: RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR
Model Number 1109581
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2014
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the device turns off.There was no harm or injury reported.During the evaluation of the device at the manufacturer's service center they were not able to confirm customers complaint.The device ran okay and passed the test stand.No errors found in error log indicating failure.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18793926
Report Number2518422-2024-10168
Device Sequence Number7294825
Product Code MNS
UDI-Device Identifier00606959028791
UDI-Public00606959028791
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K121623
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109581
Device Catalogue Number1109581
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2014
Initial Report FDA Received Date02/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown